# SDR REXA2013083101638

- Difficulty date: August 31, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 14,682 hours, 9,376 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY EXIT EXTERNAL HANDLE WILL NOT RELEASE.  CLEANED AND LUBRICATED COCKPIT EMERGENCY EXIT EXTERNAL HANDLE IAW AMM 12-20-52-640-803.  NO DEFECTS NOTED. PERFORMED OPS/TEST CHECK OF THE CREW SCAPE HATCH LATCH MECHANISM OUTER HANDLE IAW AMM 52-22-02-710-801, OPS CHECKED GOOD.
